Alert archive / Pennsylvania / Frost Advisories in 2016

Frost Advisory 3, NWS Pittsburgh, PA

October 10, 201614 counties in Pennsylvania; 4 counties in West Virginia; Columbiana County, Ohio

NWS Pittsburgh, PA issued this frost advisory at Oct 10, 2016, 10:15 AM EDT for 14 counties in Pennsylvania; 4 counties in West Virginia; Columbiana County, Ohio. It took effect at Oct 11, 2016, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2016, 10:15 AM EDT (14:15 UTC)
In effect from
Oct 11, 2016, 2:00 AM EDT
Expired
Oct 11, 2016, 8:54 AM EDT
In force
7 hr
Issued by
NWS Pittsburgh, PA

Counties Columbiana County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Marion County, WV, Monongalia County, WV, Preston County, WV, Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 30 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 2.3 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

486 
WWUS71 KPBZ 101415
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
1015 AM EDT MON OCT 10 2016

MDZ001-PAZ008-009-014>016-021>023-029-031-073>076-WVZ021-509>514-
102200-
/O.NEW.KPBZ.FR.Y.0003.161011T0600Z-161011T1300Z/
GARRETT-VENANGO-FOREST-BUTLER-CLARION-JEFFERSON-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...OIL CITY...FRANKLIN...TIONESTA...BUTLER...CLARION...
PUNXSUTAWNEY...BROOKVILLE...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...INDIANA...WASHINGTON...CANONSBURG...WAYNESBURG...
MURRYSVILLE...GREENSBURG...NEW KENSINGTON...LIGONIER...DONEGAL...
UNIONTOWN...CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
1015 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

* AREAS AFFECTED...THE VALLEYS OF CENTRAL AND WESTERN
  PENNSYLVANIA...AS WELL AS THE MOUNTAIN VALLEYS OF NORTHEAST WEST
  VIRGINIA AND ADJACENT WESTERN MARYLAND.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST
  ARE PRIMARILY EXPECTED BETWEEN 3 AND 8 AM TUESDAY.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST
  WIDESPREAD AND PROLONGED...DAMAGING FROST WILL OCCUR IN THE
  SHELTERED DEEPER VALLEYS EXTENDING FROM DU BOIS SOUTHWARD
  THROUGH THE LAUREL HIGHLANDS INTO PARSONS AND TUCKER COUNTIES IN
  WEST VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BOOKBINDER
4 follow-up statements
833 
WWUS71 KPBZ 101828
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
228 PM EDT MON OCT 10 2016

OHZ041-PAZ007-013-020-110230-
/O.EXA.KPBZ.FR.Y.0003.161011T0600Z-161011T1300Z/
COLUMBIANA-MERCER-LAWRENCE-BEAVER-
INCLUDING THE CITIES OF...EAST LIVERPOOL...SALEM...COLUMBIANA...
SHARON...HERMITAGE...GROVE CITY...NEW CASTLE...ELLWOOD CITY...
ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA
228 PM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST 
  ARE PRIMARILY EXPECTED BETWEEN 3 AND 8 AM TUESDAY.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MDZ001-PAZ008-009-014>016-021>023-029-031-073>076-WVZ021-509>514-
110230-
/O.CON.KPBZ.FR.Y.0003.161011T0600Z-161011T1300Z/
GARRETT-VENANGO-FOREST-BUTLER-CLARION-JEFFERSON-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...OIL CITY...FRANKLIN...TIONESTA...BUTLER...CLARION...
PUNXSUTAWNEY...BROOKVILLE...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...INDIANA...WASHINGTON...CANONSBURG...WAYNESBURG...
MURRYSVILLE...GREENSBURG...NEW KENSINGTON...LIGONIER...DONEGAL...
UNIONTOWN...CHAMPION...OHIOPYLE...FAIRMONT...MORGANTOWN...
COOPERS ROCK...KINGWOOD...BRUCETON MILLS...TERRA ALTA...
ROWLESBURG...HAZELTON...PARSONS...HENDRICKS...SAINT GEORGE...
DAVIS...THOMAS...CANAAN VALLEY
228 PM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST 
  ARE PRIMARILY EXPECTED BETWEEN 3 AND 8 AM TUESDAY.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST
  WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE
  SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD THROUGH
  THE LAUREL HIGHLANDS INTO PARSONS AND TUCKER COUNTIES IN WEST
  VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
34
749 
WWUS71 KPBZ 102337
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
737 PM EDT MON OCT 10 2016


MDZ001-OHZ041-PAZ007>009-013>016-020>023-029-031-073>076-WVZ021-
509>514-110945-
/O.CON.KPBZ.FR.Y.0003.161011T0600Z-161011T1300Z/
GARRETT-COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...EAST LIVERPOOL...SALEM...COLUMBIANA...SHARON...
HERMITAGE...GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...
NEW CASTLE...ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...
BROOKVILLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY
737 PM EDT MON OCT 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
TUESDAY...

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST 
  ARE PRIMARILY EXPECTED BETWEEN 3 AND 8 AM TUESDAY.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST 
  WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE 
  SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD 
  THROUGH THE LAUREL HIGHLANDS INTO PARSONS AND TUCKER COUNTIES 
  IN WEST VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
866 
WWUS71 KPBZ 110814
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
414 AM EDT TUE OCT 11 2016


MDZ001-OHZ041-PAZ007>009-013>016-020>023-029-031-073>076-WVZ021-
509>514-111300-
/O.CON.KPBZ.FR.Y.0003.000000T0000Z-161011T1300Z/
GARRETT-COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...EAST LIVERPOOL...SALEM...COLUMBIANA...SHARON...
HERMITAGE...GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...
NEW CASTLE...ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...
BROOKVILLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY
414 AM EDT TUE OCT 11 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE 30S.

* TIMING...TEMPERATURES COLD ENOUGH FOR THE DEVELOPMENT OF FROST
  ARE PRIMARILY EXPECTED UNTIL 8 AM.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED. THE MOST 
  WIDESPREAD AND PROLONGED DAMAGING FROST WILL OCCUR IN THE 
  SHELTERED DEEPER VALLEYS EXTENDING FROM DUBOIS SOUTHWARD 
  THROUGH THE LAUREL HIGHLANDS INTO PARSONS AND TUCKER COUNTIES 
  IN WEST VIRGINIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
557 
WWUS71 KPBZ 111254
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 AM EDT TUE OCT 11 2016

MDZ001-OHZ041-PAZ007>009-013>016-020>023-029-031-073>076-WVZ021-
509>514-111400-
/O.CAN.KPBZ.FR.Y.0003.000000T0000Z-161011T1300Z/
GARRETT-COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-
MONONGALIA-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
INCLUDING THE CITIES OF...MOUNTAIN LAKE PARK...OAKLAND MD...
GRANTSVILLE...EAST LIVERPOOL...SALEM...COLUMBIANA...SHARON...
HERMITAGE...GROVE CITY...OIL CITY...FRANKLIN...TIONESTA...
NEW CASTLE...ELLWOOD CITY...BUTLER...CLARION...PUNXSUTAWNEY...
BROOKVILLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...
PITTSBURGH METRO AREA...KITTANNING...FORD CITY...INDIANA...
WASHINGTON...CANONSBURG...WAYNESBURG...MURRYSVILLE...GREENSBURG...
NEW KENSINGTON...LIGONIER...DONEGAL...UNIONTOWN...CHAMPION...
OHIOPYLE...FAIRMONT...MORGANTOWN...COOPERS ROCK...KINGWOOD...
BRUCETON MILLS...TERRA ALTA...ROWLESBURG...HAZELTON...PARSONS...
HENDRICKS...SAINT GEORGE...DAVIS...THOMAS...CANAAN VALLEY
854 AM EDT TUE OCT 11 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE
FROST ADVISORY. TEMPERATURES WILL CONTINUE TO RISE THROUGH THE
MORNING AS THE SUN CONTINUES TO CLIMB HIGHER IN THE SKY.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this frost advisory went out at Oct 10, 8:26 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Oct 10, 8:26 AM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
826 AM EDT Mon Oct 10 2016

.SYNOPSIS...
High pressure will maintain dry weather through mid week. The next
chance for rain is expected with a Thursday cold front.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
No changes were needed for the predawn update as high pressure
will provide dry weather and sunny skies today.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
High pressure will keep the area dry through the period. Expect a
bit more high clouds on Tuesday as a weak upper level wave
flattens the eastern ridge.

Conditions appear more favorable for frost Tuesday morning as
surface ridging settles over the region, and models indicate a
much drier boundary layer airmass in place. Temperatures should
start a few degrees below average before returning to near or just
above seasonal levels by Tuesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Models continue to indicate the passage of a cold front Thursday
which will bring the next chance for rain. Kept PoPs in the
chance range as the front is weak and there is a lack of strong
upper level support. High pressure will briefly move in behind the
front on Friday, with another wave passing just to our south
Friday night and Saturday. Temperatures will be seasonable
Thursday and Friday with a warm up for Saturday.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
Dense river fog will continue to affect the MGW and HLG terminals,
with some lesser restrictions at PIT, through 13Z. LIFR conditions
will quickly improve to IFR and then VFR over the next hour or so.

Clear skies and light winds are otherwise expected through the
period.

.OUTLOOK /TUESDAY THROUGH FRIDAY/...
Restrictions are possible with a Wednesday night/Thursday cold
front.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Frost Advisory until 9 AM EDT this morning FOR MDZ001.
OH...None.
PA...Frost Advisory until 9 AM EDT this morning FOR PAZ008-009-015-
     016-023-074-076.
WV...Frost Advisory until 9 AM EDT this morning FOR WVZ510>514.

&&
Hazardous weather outlook, Oct 10, 5:00 AM EDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 AM EDT MON OCT 10 2016

PAZ007-013-014-020>022-029-031-073-075-110900-
MERCER-LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
WESTMORELAND-FAYETTE-
500 AM EDT MON OCT 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND WESTERN PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ008-009-015-016-023-074-076-WVZ510>514-110900-
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON-INDIANA-WESTMORELAND RIDGES-
FAYETTE RIDGES-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-
PRESTON-EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
500 AM EDT MON OCT 10 2016

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

AREAS OF FROST ARE LIKELY AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-021-509-110900-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-
MARION-MONONGALIA-
500 AM EDT MON OCT 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Frost Advisories in Pennsylvania, 2016Frost Advisories in West Virginia, 2016Frost Advisories in Ohio, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.